PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the largest prime factor of the partition function of $n$

Volume 156 / 2012

Javier Cilleruelo, Florian Luca Acta Arithmetica 156 (2012), 29-38 MSC: Primary 11N56; Secondary 11P82. DOI: 10.4064/aa156-1-4

Authors

  • Javier CillerueloInstituto de Ciencias Matemáticas
    (CSIC-UAM-UC3M-UCM)
    and
    Departamento de Matemáticas
    Universidad Autónoma de Madrid
    Madrid, 28049, Spain
    e-mail
  • Florian LucaThe John Knopfmacher Centre
    for Applicable Analysis and Number Theory
    University of the Witwatersrand
    P.O. Wits 2050, Johannesburg, South Africa
    and
    Instituto de Matemáticas
    Universidad Nacional Autónoma de México
    C.P. 58089, Morelia, Michoacán, México
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image